# SDR FDEA201209013205

- Difficulty date: September 1, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5016
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 740, LBL 45 - 60 HAS CORROSION ON UPPER ANGLE.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL III.   REPAIRED FLOORBEAM UPPER ANGLE IAW SRM 53-00-51 FIG 201 REPAIR 3.  MAJOR REPAIR.
